# SDR SWAA2024100932802

- Difficulty date: August 30, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 59,564 hours, 35,985 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET LOCATED BS540 AND LBL7 AT CENTER WING BOX 2024-528725<[01] OK TO INSTALL NEW BRACKET AND FASTENERS BS 540 AND LBL 7 CENTER WING BOX;[02] CORRECTED STEP 1 INSTALLED NEW SUPPORT BRACKET LOCATED BS540 AND LBL7 AT CENTER WING BOX AND FASTENERS I.A.W B373-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9; SEE INDIVIDUAL SIGN OFF BELOW;[03] CERTIFIED CORRECTIVE ACTION 2; COMPLETED;[04] CORRECTED STEP 1 AND 2: INSTALLED NEW SUPPORT BRACKET LOCATED BS540 AND LBL7 AT CENTER WING BOX AND FASTENERS I.A.W B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9; SEE INDIVIDUAL SIGN OFF BELOW;[05] CORRECTED ACTION 3. CERTIFIED CORRECTIVE ACTION 4 COMPLETED
